# SDR UALA2010012500311

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 58,430 hours, 10,824 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 9
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG START VALVE R RT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.   REPLACED STARTER AND START VALVE IAW MM.  OP CKS NORMAL.
